# SDR SWIA2019070346032

- Difficulty date: May 16, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,666 hours, 33,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR SIDE HINGE HOLES TO BE ELONGATED. (C-CHECK) RO: 07/02/2019 REMOVED AND REPLACED THE PASSENGER DOOR HINGE ON THE DOOR SIDE IAW SRM. ALL CHECKS GOOD.
